# SDR DALA2021060703116

- Difficulty date: June 5, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 92,540 hours, 42,011 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Out Of Adjust
- Location: R3 Door Arming
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 658 R3 KNUCKLE KNOCKER WON'T PROTRUDE. CORRECTIVE ACTION: ADJUSTED THE KNUCKLE KNOCKER AFT. ARMED AND DIS-ARMED THE DOOR SEVERAL TIMES. CHECKS GOOD. (7809602)
